RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 6, Pages 1222–1223 (Mi dan21866)  

MATHEMATICS

On the growth of the number of completely critical cyclic fields of degree $l^h$

B. M. Urazbaev

Alma-Ata State Pedagogical Institute

Full text: PDF file (240 kB)

Bibliographic databases:
Presented: И. М. Виноградов
Received: 12.11.1956

Citation: B. M. Urazbaev, “On the growth of the number of completely critical cyclic fields of degree $l^h$”, Dokl. Akad. Nauk SSSR, 113:6 (1957), 1222–1223

Citation in format AMSBIB
\Bibitem{Ura57}
\by B.~M.~Urazbaev
\paper On the growth of the number of completely critical cyclic fields of degree $l^h$
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 6
\pages 1222--1223
\mathnet{http://mi.mathnet.ru/dan21866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0089867}
\zmath{https://zbmath.org/?q=an:0079.05802}


Linking options:
  • http://mi.mathnet.ru/eng/dan21866
  • http://mi.mathnet.ru/eng/dan/v113/i6/p1222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020